It’s been one month since I started to take Apocyclin medication for my acne. First I felt like there wasn’t really any progress, but I guess there is a little. My family has also been saying that my skin looks better and that’s something.
What it comes to my skin, I feel like a lot of my pimples have come to the surface – the closed comedones I have on my cheeks have turned into blackheads and they basically come out if I just squeeze them a little bit. I’ve been trying not to touch my face too much though and you shouldn’t pick on your skin – but some of these are really just almost surfaced and they come out easily without irritation.
I’ve still had some painful pimples that don’t like touching – at all. And I noticed that all of a sudden my back is full of painful red pimples that make it impossible to wear a bra or lay down comfortably on my bed. Now it’s a bit better – luckily. My chest area is a bit clearer now too, but there are still some imperfections.
These photos were taken today, a month + three days after starting the medication. It’s hard to see any progress on the photos. I did have a weekend of bad sleep, bad food and alcohol mixed together though so I’m pretty sure that’s why my pimples seem to be more red. Or maybe the acne gets worse before getting better? I really don’t know. Anyway I want to be honest with this journey so here is the truth (these pictures).
Comparison between 24.2.17 – 20.3.17.
I haven’t noticed any major dryness on my skin during this time, but there are other side-effects, which haven’t been that nice. My stomach has been going crazy with these pills and that is their number one side-effect, tummy aches and everything that goes with that. I’ve been feeling really sick in the mornings, heartburn and almost ready to puke. The same happened in the evenings at first too – but then I realized I had to take the pill with lots of water and so I drank more water (at least half a tall glass) and it hasn’t been that bad. I also switched up my lactic acid bacteria pills to probiotic ones and I think that’s been helpful at least to my stomach.
Also now that I compare the first week of eating these pills to this moment, the side effects are definitely not that bad anymore. I don’t feel that sick in the morning and I barely get any heartburn. Still the tummy-aches are noticeable in the mornings.
I’ve been studying acne and hormones and doing some changes to my diet too recently. I think eating less dairy products as well as wheat is good for me right now – but I’m still taking baby steps and will keep you updated on that. And having the medication on right now it’s hard to say if what’s working is the pills or something I’m eating or not eating (probably the combination of these three though).
Trying to keep a positive attitude. (Trying to smile.) That red pimple right on my cheek has been there forever! It’s a deep one so I haven’t touched that – just waiting for it to go away on it’s own. Hasn’t left me yet.
Anyone else on acne medication right now? What’s your progress?